On Schwarzschild's metric in synchronous frame of reference
Doklady Akademii Nauk, Tome 187 (1969) no. 1, pp. 75-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_1_a19,
author = {K. P. Stanyukovich},
title = {On {Schwarzschild's} metric in synchronous frame of reference},
journal = {Doklady Akademii Nauk},
pages = {75--78},
year = {1969},
volume = {187},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_1_a19/}
}
K. P. Stanyukovich. On Schwarzschild's metric in synchronous frame of reference. Doklady Akademii Nauk, Tome 187 (1969) no. 1, pp. 75-78. http://geodesic.mathdoc.fr/item/DAN_1969_187_1_a19/